MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II COMPLETE; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. MESHGRAFT II COMPLETE; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219500000
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Advance (2524); Failure to Cut (2587)
Health Effect - Clinical Codes Insufficient Information (4580); Graft failure (4905)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown time the mesher doesn¿t cut through in all places.It ¿chews¿ when it¿s supposed to drive the plate forward, and sometimes it doesn¿t grab the plate at all.It feels loose according to the doctor.Patient impact is unknown.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in sweden.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet.Once the product is returned and the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during surgery the mesher doesn¿t cut through in all places.It ¿chews¿ when it¿s supposed to drive the plate forward, and sometimes it doesn¿t grab the plate at all.It feels loose according to the doctor.The graft was used but not fully expanded as planned.There was no harm.There was a minimal delay.The graft was partly damaged and not completely meshed.No additional graft was needed, and no sutures were needed.This was a single event.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information is available, we are unable to provide further information.

Brand Name
MESHGRAFT II COMPLETE
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23741677
Report Number0001526350-2025-01546
Device Sequence Number8460569
Product Code FZW
UDI-Device Identifier00889024372528
UDI-Public(01)00889024372528(11)170517(10)63676633
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00219500000
Device Lot Number63676633
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/16/2025
06/12/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/16/2025
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown